On stability results for φ-strongly pseudocontractive mappings

Naseer Shahzad, Habtu Zegeye

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We study the stability problems of the following unified iterative scheme involving a φ-strongly pseudocontractive mapping (or φ-hemicontractive mapping) T{A formula is presented}in arbitrary Banach spaces. We apply our results to obtain stability of an iterative scheme for a family of k-selfmappings.

Original languageEnglish
Pages (from-to)2619-2630
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Volume64
Issue number12
DOIs
Publication statusPublished - Jun 15 2006

Fingerprint

Pseudocontractive Mapping
Iterative Scheme
Banach spaces
Banach space
Arbitrary
Family

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{80aaa5f0d18e40af8378e64f7f13df4d,
title = "On stability results for φ-strongly pseudocontractive mappings",
abstract = "We study the stability problems of the following unified iterative scheme involving a φ-strongly pseudocontractive mapping (or φ-hemicontractive mapping) T{A formula is presented}in arbitrary Banach spaces. We apply our results to obtain stability of an iterative scheme for a family of k-selfmappings.",
author = "Naseer Shahzad and Habtu Zegeye",
year = "2006",
month = "6",
day = "15",
doi = "10.1016/j.na.2005.09.007",
language = "English",
volume = "64",
pages = "2619--2630",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "12",

}

On stability results for φ-strongly pseudocontractive mappings. / Shahzad, Naseer; Zegeye, Habtu.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 64, No. 12, 15.06.2006, p. 2619-2630.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On stability results for φ-strongly pseudocontractive mappings

AU - Shahzad, Naseer

AU - Zegeye, Habtu

PY - 2006/6/15

Y1 - 2006/6/15

N2 - We study the stability problems of the following unified iterative scheme involving a φ-strongly pseudocontractive mapping (or φ-hemicontractive mapping) T{A formula is presented}in arbitrary Banach spaces. We apply our results to obtain stability of an iterative scheme for a family of k-selfmappings.

AB - We study the stability problems of the following unified iterative scheme involving a φ-strongly pseudocontractive mapping (or φ-hemicontractive mapping) T{A formula is presented}in arbitrary Banach spaces. We apply our results to obtain stability of an iterative scheme for a family of k-selfmappings.

UR - http://www.scopus.com/inward/record.url?scp=33646013282&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646013282&partnerID=8YFLogxK

U2 - 10.1016/j.na.2005.09.007

DO - 10.1016/j.na.2005.09.007

M3 - Article

VL - 64

SP - 2619

EP - 2630

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 12

ER -